Volume 9, Issue 1
Energy Stable Linear Schemes for Mass-Conserved Gradient Flows with Peng-Robinson Equation of State

Qiujin Peng, Hongwei Li & Zuoliang Xu

East Asian J. Appl. Math., 9 (2019), pp. 212-232.

Published online: 2019-01

Preview Full PDF 497 1662
Export citation
  • Abstract

First and second order numerical schemes for the fourth order parabolic equation with Peng-Robinson equation of state, which are based on recently proposed invariant energy quadratisation method are developed. Both schemes are linear, unconditionally energy stable and uniquely solvable. The reduced linear systems are symmetric and positive definite, so that their solutions can be efficiently found. Numerical results demonstrate the good performance of the schemes, consistent with experimental data.

  • Keywords

Conservative gradient flow Peng-Robinson equation of state invariant energy quadratisation unconditional energy stability.

  • AMS Subject Headings

65N30 65N50 49S05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard